MathSciNet Relay Station
MathSciNet bibliographic data
MR2136141 30C65 (30F45 37F35 46E35 51E24)
Lupo-Krebs, Guillaume; Pajot, Hervé Dimensions conformes, espaces Gromov-hyperboliques et ensembles autosimilaires. (French) [Conformal dimensions, Gromov-hyperbolic spaces and self-similar sets] Séminaire de Théorie Spectrale et Géométrie. Vol. 22. Année 2003–2004, 153–182, Sémin. Théor. Spectr. Géom., 22, Univ. Grenoble I, Saint-Martin-d'Hères, 2004.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement